# SDR QXEA200400646

- Difficulty date: August 19, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 7,741 hours, 8,696 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COUNTERSINKS IN PANEL 522CT HAVE FRETTING.  REMOVED CORROSION FROM COUNTERSINKS ON PANEL 522CT WITH SCOTCH BRITE.  MAPPED FOR ENGINEERING.  OK TO INSTALL NEW FROM STOCK 522CT PANEL IAW D-84 AMM 57-11-01-400-801, PARAGRAPH 1-4, A-D (1-8).
